# SDR 98ZZZX2606

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104ER
- Make and model: Cessna T303
- Aircraft serial: T30300277
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 25410411
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER LEG AT KNEE JOINT CRACKED ALONG THE CASTING LINE AT THE MOUNTING SWIVEL PIN ATTACHMENT AND THE LEG WAS SEPARATING AT THE CRACKED AREA.  ANOTHER LEG WAS CHECKED TO BE USED AS A REPLACEMENT, BUT ALSO WAS FOUND CRACKED.  THE CRACKS IN THE CASTING APPEAR TO START FROM THE INSIDE-OUT AND WILL NOT SHOW ANY DEFECTS UNTIL THE CASTING HAS BROKEN.
